# SDR GTIA020565

- Difficulty date: May 17, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AFT CARGO INTERCOSTAL ASSEMBLY STATION 1165 HAS CORROSION AND POSSIBLY CRACKED.  FOUND T-ANGLE TO BE OUT OF LIMITS.  FORMED NEW T-ANGLE.  INSTALLED INTERCOSTAL AND T-ANGLE TO STATION 1165.  (M)
